MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. UNK_ENDOPATH* HAND HELD DEVICE 3MM-5MM-10MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. UNK_ENDOPATH* HAND HELD DEVICE 3MM-5MM-10MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number UNK_ENDOPATH* HAND HELD DEVICE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being filed after the review of a clinical evaluation report (cer) from a related research activity database (drra) for patients undergoing unknown procedure.Evaluation of outcomes of endopath endoscopic hand instruments.Presence of an icd-9/10-cm primary or secondary diagnosis code for accidental puncture or laceration during the index admission.Icd-9/10-cm primary or secondary diagnosis code.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/9/2024.D4: batch # unk.This report is related to a clinical evaluation report from a related research activity database; therefore, no product will be returned for analysis and the manufacturing records cannot be reviewed as the lot/batch number has not been provided.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key19072267
Report Number3005075853-2024-02742
Device Sequence Number6853313
Product Code MDM
UDI-Device Identifier10705036000761
UDI-Public10705036000761
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK_ENDOPATH* HAND HELD DEVICE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown